Downtown/Seton Hill ​Overdose Alert - A recent spike in overdoses was detected in Downtown/Seton Hill on May 22.  Such spikes are often-related to tainted or particularly potent heroin (including heroin laced with fentanyl). Please share this information and encourage family, friends and neighbors to get trained to administer the overdose-reversing medication, Naloxone - you could help save a life. 

X

Latest News

05.16.17

Adapted by Ren Pepitone from several journals of Health Care for the Homeless client Anthony Williams, the new play The King of Howard Street hits close to home.

655
05.15.17

In a Baltimore Sun op-ed, Health Care for the Homeless, Congressman Elijah Cummings and Commissioner Dr. Leana Wen warn that "gutting Medicaid will harm generations to come." 

653
05.15.17

When James came to Health Care for the Homeless, he realized that he could do more than find a job and a place to live: He could help others get back on their feet, too.

650
05.09.17

Ten years ago, an article jolted the nation. On February 28, 2007, we read: “Twelve-year old Deamonte Driver died of a toothache Sunday…A routine, $80 tooth extraction might have saved him…If his mother had been insured…If his family had not lost its Medicaid…If Medicaid dentists were not so hard to find…”

646

View More News